# SDR SWAA2014042927515

- Difficulty date: April 22, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 42,150 hours, 24,405 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VERTICAL BULKHEAD WEB CRACKED AT BS 663, LBL 27.  REPAIRED WEB IAW EA.
